# SDR SWAA2018081024158

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 14,846 hours, 6,432 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT CABIN PHOTO LUMINESCENT LIGHTING INOP AT ROW 2.  R&R STRIP PER MM.
